# SDR GAIA9744

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CREW FOUND THE FOLLOWING DURING THE 'PS' CHECK LOG PAGE 614-39:  COCKPIT DOOR EMERGENCY EXIT LIGHT IS DIM IN TEST.  REMOVED AND REPLACED COCKPIT DOOR EMERGENCY LIGHT.  (X)
